Select Publications

Journal articles

Ottazzi A;Warhurst B, 2017, 'A liouville type theorem for carnot groups: A case study', Springer INdAM Series, vol. 3, pp. 371 - 380,

Capogna L;Citti G;Donne EL;Ottazzi A, 2017, 'Conformality and $Q$-harmonicity in sub-Riemannian manifolds', ArXiv,

Martini A;Ottazzi A;Vallarino M, 2017, 'A multiplier theorem for sub-Laplacians with drift on Lie groups', ArXiv,

Ottazzi A;Schmalz G, 2017, 'Normal forms of para-CR hypersurfaces', Differential Geometry and its Application, vol. 52, pp. 78 - 93,

Cowling MG;Ottazzi A, 2017, 'Structure of stratified groups I. Product decompositions', Journal of Lie Theory, vol. 27, pp. 177 - 183

Ottazzi A;Schmalz G, 2016, 'Singular multicontact structures', Journal of Mathematical Analysis and Applications, vol. 443, pp. 1220 - 1231,

Le Donne E;Ottazzi A, 2016, 'Isometries of Carnot Groups and Sub-Finsler Homogeneous Manifolds', Journal of Geometric Analysis, vol. 26, pp. 330 - 345,

Le Donne E;Montgomery R;Ottazzi A;Pansu P;Vittone D, 2016, 'Sard property for the endpoint map on some Carnot groups', Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, vol. 33, pp. 1639 - 1666,

Martini A;Ottazzi A;Vallarino M, 2015, 'Spectral multipliers for sub-Laplacians on solvable extensions of stratified groups', ArXiv,

Cowling MG;Ottazzi A, 2015, 'Global contact and quasiconformal mappings of carnot groups', Conformal Geometry and Dynamics, vol. 19, pp. 221 - 239,

Cowling MG;Ottazzi A, 2015, 'Conformal maps of carnot groups', Annales Academiae Scientiarum Fennicae Mathematica, vol. 40, pp. 203 - 213,

Ottazzi A;Vallarino M, 2014, 'Spectral multipliers for Laplacians with drift on Damek-Ricci spaces', Mathematische Nachrichten, vol. 287, pp. 1837 - 1847,

Le Donne E;Ottazzi A, 2014, 'Isometries of Carnot Groups and Sub-Finsler Homogeneous Manifolds', Journal of Geometric Analysis,

Le Donne E;Ottazzi A;Warhurst B, 2014, 'Ultrarigid tangents of sub-Riemannian nilpotent groups', Annales de l'Institut Fourier, vol. 64, pp. 2265 - 2282,

Ottazzi A, 2012, 'Classes of nonrigid Carnot groups', Bulletin of the Malaysian Mathematical Sciences Society, vol. 35, pp. 567 - 571

Ottazzi A;Warhurst B, 2011, 'Contact and 1-Quasiconformal maps on carnot groups', Journal of Lie Theory, vol. 21, pp. 787 - 811

Ottazzi A;Warhurst B, 2011, 'Algebraic prolongation and rigidity of Carnot groups', Monatshefte fur Mathematik, vol. 162, pp. 179 - 195,

Ottazzi A;Warhurst B, 2010, 'A Liouville type theorem for Carnot groups', ArXiv,

Ottazzi A, 2010, 'Multicontact mappings on Hessenberg manifolds', ArXiv,

Alessandro O, 2010, 'Polynomial bases of split simple Lie algebras', Publicationes Mathematicae, vol. 76, pp. 157 - 171

De Mari F;Ottazzi A, 2010, 'Rigidity of carnot groups relative to multicontact structures', Proceedings of the American Mathematical Society, vol. 138, pp. 1889 - 1895,

Ottazzi A;Warhurst B, 2010, 'Rigidity of iwasawa nilpotent lie groups via tanaka's theory', Note di Matematica, vol. 30, pp. 141 - 146,

Ottazzi A, 2008, 'A sufficient condition for nonrigidity of Carnot groups', Mathematische Zeitschrift, vol. 259, pp. 617 - 629,

Ottazzi A, 2005, 'Multicontact vector fields on Hessenberg manifolds', Journal of Lie Theory, vol. 15, pp. 357 - 377

Nicolussi S;Ottazzi A, 'Polarised Lie groups contactomorphic to stratified groups', Polarised Lie groups contactomorphic to stratified groups,

Ottazzi A;Vittone D, 'On the codimension of the abnormal set in step two Carnot groups', On the codimension of the abnormal set in step two Carnot groups,

Back to profile page